# SDR CALA0200531

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN DENTED AT 35" FROM TOP AND 10" FROM FORWARD EDGE. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
